RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 6(107), Pages 61–73 (Mi vsgu377)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On symmetric closed class of function preserving every unary predicate

N. L. Poliakova, M. V. Shamolinb

a Financial University under the Government of the Russian Federation, Moscow, 101000, Russian Federation
b Institute of Mechanics, Lomonosov Moscow State University, Moscow, 119192, Russian Federation

Abstract: The activity presents an efficient description of symmetric closed classes of discrete functions preserving every unary predicate.

Keywords: closed class, clone, Galois correspondence, theory of the collective choice.

Full text: PDF file (164 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517.925+531.01
Received: 22.03.2013
Revised: 22.03.2013

Citation: N. L. Poliakov, M. V. Shamolin, “On symmetric closed class of function preserving every unary predicate”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 6(107), 61–73

Citation in format AMSBIB
\Bibitem{PolSha13}
\by N.~L.~Poliakov, M.~V.~Shamolin
\paper On symmetric closed class of function preserving every unary predicate
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 6(107)
\pages 61--73
\mathnet{http://mi.mathnet.ru/vsgu377}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu377
  • http://mi.mathnet.ru/eng/vsgu/y2013/i6/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:43
    Full text:23
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019